Asymptotic expansions of quasiperiodic solutions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 2, pp. 245-258.
@article{ASNSP_1989_4_16_2_245_0,
     author = {Chierchia, L. and Zehnder, E.},
     title = {Asymptotic expansions of quasiperiodic solutions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {245--258},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1989},
     zbl = {0695.34040},
     mrnumber = {1041897},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1989_4_16_2_245_0/}
}
TY  - JOUR
AU  - Chierchia, L.
AU  - Zehnder, E.
TI  - Asymptotic expansions of quasiperiodic solutions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1989
DA  - 1989///
SP  - 245
EP  - 258
VL  - Ser. 4, 16
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1989_4_16_2_245_0/
UR  - https://zbmath.org/?q=an%3A0695.34040
UR  - https://www.ams.org/mathscinet-getitem?mr=1041897
LA  - en
ID  - ASNSP_1989_4_16_2_245_0
ER  - 
%0 Journal Article
%A Chierchia, L.
%A Zehnder, E.
%T Asymptotic expansions of quasiperiodic solutions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1989
%P 245-258
%V Ser. 4, 16
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1989_4_16_2_245_0
Chierchia, L.; Zehnder, E. Asymptotic expansions of quasiperiodic solutions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 2, pp. 245-258. http://archive.numdam.org/item/ASNSP_1989_4_16_2_245_0/

[CC] A. Celletti - L. Chierchia, Construction of analytic KAM surfaces and effective stability bounds, Commun. Math. Phys. 118 (1988) pp. 119-161. | MR | Zbl

[DZ] R. Dieckerhoff - E. Zehnder, Boundedness of Solutions via the Twist-Theorem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987) pp. 79-95. | Numdam | MR | Zbl

[MA] J. Mather, Nonexistence of invariant circles, Ergodic Theory Dynamical Systems 4, (1984) pp. 301-309. | MR | Zbl

[M1] J. Moser, Quasiperiodic solutions of nonlinear elliptic partial differential equations, To be published in the Bulletin of the Brazilian Math. Soc. | Zbl

[M2] J. Moser, A Stability Theorem for Minimal Foliations on a Torus, Ergodic Theory Dynamical Systems, 8*, (1988) pp. 251-281. | MR | Zbl

[R] H. Rüssmann, Konvergente Reihenentwicklungen in der Störungstheorie der Himmelsmechanik, Selecta Mathematica V, Heidelberger Taschenbücher, 201, (1979) pp. 93-260. | MR | Zbl

[SZ] S. Salamon - E. Zehnder, KAM theory in configuration space, Comment. Math. Helv. 64 (1989) 84-132. | MR | Zbl